# SDR DL73K980524

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR CUTOUT SURROUND SKIN, DOUBLER, AND BEAR STRAP WERE FOUND WITH A 1.375 TYPICAL CRACK IN THE LOWER, FWD CORNER.  THE DAMAGE WAS REPAIRED PER THE B737 SRM 53-30-3 FIG 24 AND PER ER/A 364170-14.
